# SDR QXEA2016072800483

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 36,752 hours, 38,434 cycles
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING WITH ZERO FLAPS THE POWER LEVERS WERE MOMENTARILY BROUGHT SLIGHTLY BELOW FLIGHT IDLE. THE NR 1 PROP RPM WENT RED ON THE ED. PROP RPM WENT INTO NORMAL AFTER  12 SECONDS. REPLACED BOTH NR 1 PROPELLER ASSEMBLY AND ENGINE ASSEMBLY, AND NR 2 PROPELLER ASSEMBLY AND ENGINE ASSEMBLY. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE.
